MAUDE Adverse Event Report: AGFA N.V. AGFA DR 400

AGFA N.V. AGFA DR 400
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer in germany reported the collimator fell off a dr 400 system.The customer was turning the tube from the table to the wallstand and the plastic flange broke and the collimator fell from the system.The local agfa field service engineer was at the customer site completing an unrelated service and was able to review the broken flange.The local service engineer replaced the broken flange and reattached the system colimator.There were no reported injuries to user or patients.The system is now working as intended and there are no future actions related to this event.
 
Additional Manufacturer Narrative
This supplement report #1 is being submitted to correctly identify this report as part of the vmsr (voluntary malfunction summary reporting) program.Section report is updated to include "vmsr".Section (b5) has been updated to include the number of events.
 
Event or Problem Description
This section (b5) has been updated to include the number of events.This report summarizes 1 malfunction event.

Brand Name
AGFA DR 400
Common Device Name
DR 400
Manufacturer (Section D)
AGFA N.V.
septestraat 27
mortsel B2640
BE  B2640
Manufacturer (Section G)
AGFA N.V.
septestraat 27
mortsel B2640
BE   B2640
Manufacturer Contact
cassandra mcgowan
580 gotham parkway
carlstadt, NJ 07072
8644211984
MDR Report Key21069400
Report Number3001556265-2024-00003
Device Sequence Number3277660
Product Code MQB
UDI-Device Identifier05414904176252
UDI-Public05414904176252
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141192
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown